# SDR DXTA2010111504306

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 3,059 hours, 2,076 cycles
- Engine: Pwc PW306C
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecu
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU "ON" AND APU BLEED "ON", SMOKED FILLED COCKPIT.  FOUND ECU TURBINE TO BE NOT OPERATING. R & R ECU TURBINE. OPS AND LEAK CHECKED GOOD. IAW MM 21-51-00.
